MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE

BARD PERIPHERAL VASCULAR, INC. PRESTO INFLATION DEVICE
Catalog Number ID4030
Medical Device Problem Codes Inflation Problem (1310); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent angioplasty procedure using the presto inflation device and during the procedure, the inflation device allegedly did not work and the device failed to inflate the balloon.It was further reported that the pressure gauge was not working.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent angioplasty procedure using the presto inflation device and during the procedure, the inflation device allegedly did not work, and the device failed to inflate the balloon.It was further reported that the pressure gauge was not working.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one presto inflation device was returned for evaluation.During visual evaluation, no anomalies noted to housing, tubing, pressure gage, handle or site gage.No cracks noted to clear plastic portion of device at pressure gauge threads.During functional testing, the presto device was connected to an in-house pressure gage, water was aspirated and showed no leakage.The returned presto device was then pressurized, and the following atms and psi readings were noted.8 atm = 117 psi = 7.96 atm, 16 atm = 232 psi = 15.78 atm, 24 atm = 338 psi = 22.99 atm.Therefore, the investigation is unconfirmed for the reported inflation problem and incorrect, inadequate or imprecise result or readings as the pressures noted during functional testing were within the acceptable range of product specification.A definitive root cause for the reported inflation issue and incorrect, inadequate or imprecise result or readings could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PRESTO INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FOREFRONT MEDICAL TECHNOLOGY
changzhou
CH  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22402055
Report Number2020394-2025-00968
Device Sequence Number8294264
Product Code MAV
UDI-Device Identifier00801741095009
UDI-Public(01)00801741095009(17)270710(10)ID2407095X
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K143522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberID4030
Device Lot NumberID2407095X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown